# SDR YENA20140108005

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 22,173 hours, 13,630 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Part time: 6,198 hours, 3,854 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO SLAT FAIL INFLIGHT, LANDED, 0 SLAT, FLAP 2.  CLEARED SLAT FAIL MESSAGE IAW 45-45-00-970-805-A.  R & R LT OTBD SKEW SENSOR AS PRECAUTION IAW  27-83-01 & OPS CHECKED IAW 27-80-00.
